MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.49 ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.49 ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number B1434
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received with regards to a 8" (20cm) smallbore ext set w/0.2 micron filter, clamp, rotating luer that experienced breakage and leakage.The reporter stated that leaking fluids, crack at connection point.Tubing was changed.Occurred while in use with patient.No injury, harm or death reported.Complaint quantity is one.Sample was decontaminated.The event date was on 12-oct-2024.The status of the product at the time of event was during use on a patient.There was no adverse event and no injury or death.
 
Additional Manufacturer Narrative
Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Investigation summary: received one (1) used b14341 smallbore ext set connected to one (1) used list#: unknown extension tubing for inspection.As received, an axial crack was observed along the length of the female luer of the b1434.The set was leak tested per product specifications.There was leakage from the crack.The reported complaint of leakage can be confirmed due to the crack.The probable cause of the crack is due to environmental stress cracking during use.The lot history was reviewed, no nonconformities were identified that may contributed to the reported complaint.

Brand Name
8" (20 CM) APPX 0.49 ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20754156
Report Number9617594-2024-01653
Device Sequence Number20938128
Product Code FMG
UDI-Device Identifier00887709001657
UDI-Public(01)00887709001657(17)281201(10)13856047
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1434
Device Lot Number13856047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown